# SDR ZZDA2010026

- Difficulty date: January 15, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 908-946 L29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGERON SECTION, STA 908 TO 946, LONG L29L, CORROSION.  ACCOMPLISHED LONGERON SECTION BLENDING WITHIN LIMITS PER SRM 51-10-04.  SEE NR 3040.
